• Khan, Awais Gul (Department of Mathematics, Government College University Faisalabad) ;
  • Noor, Muhammad Aslam (Department of Mathematics, COMSATS University Islamabad) ;
  • Noor, Khalida Inayat (Department of Mathematics, COMSATS University Islamabad)
  • Received : 2018.09.06
  • Accepted : 2019.01.14
  • Published : 2019.03.25


In the present paper, we propose some new fractional dynamical systems. These dynamical systems are associated with the variational inclusions involving difference of operators problem. The equivalence between the variational inclusion problems and the fixed point problems and as well as the resolvent equations are used to suggest fractional resolvent dynamical systems and fractional resolvent equation dynamical systems, respectively. We show that these dynamical systems converge ${\alpha}$-exponentially to the unique solution of variational inclusion problems under fewer restrictions imposed on operators and parameters. Several special cases also discussed.


Fractional dynamical systems;Variational inclusions;Difference of operators


  1. S. Adly and W. Oettli, Solvability of generalized nonlinear symmetric variational inequalities, The ANZIAM Journal. 40 (1999), 289-300.
  2. H. Brezis, Operateurs maximaux monotone, Mathematical Studies, vol. 5, North-Holland, Amsterdam (1973).
  3. J. Dong, D. Zhang, and A. Nagurney, A projected dynamical systems model of general financial equilibrium with stability analysis, Math. Comput. Model. 24 (1996), 35-44.
  4. P. Dupuis and A. Nagurney, Dynamical systems and variational inequalities, Ann. Oper. Res. 44 (1993), 7-42.
  5. T. L. Friesz, D. Bernstein and R. Stough, Dynamic systems, variational inequalities and control theoretic models for predicting time-varying urban network flows, Transportation Science. 30 (1996), 14-31.
  6. A. Hamdi, A Moreau-Yosida regularization of a difference of two convex functions, Appl. Math. E-Notes. 5 (2005), 164-170.
  7. A. Hamdi, A modified bregman proximal scheme to minimize the difference of two convex functions, Appl. Math. E-Notes. 6 (2006), 132-140.
  8. A. A. Khan and M. Sama, Optimal control of multivalued quasi variational inequalities, Nonlinear Anal. 75 (2012), 1419-1428.
  9. A. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier Science Limited (2006).
  10. Y. Li, Y. Chen and I. Podlubny, Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized mittag-leffler stability, Comput. Math. Appl. 59 (2010), 1810-1821.
  11. Q. Liu and J. Cao, A recurrent neural network based on projection operator for extended general variational inequalities, IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics. 40 (2010), 928-938.
  12. Q. Liu and Y. Yang, Global exponential system of projection neural networks for system of generalized variational inequalities and related nonlinear minimax problems, Neurocomputing. 73 (2010), 2069-2076.
  13. A. Moudafi, On the difference of two maximal monotone operators: Regularization and algorithmic approaches, Appl. Math. Comput. 202 (2008), 446-452.
  14. A. Moudafi, On critical points of the difference of two maximal monotone operators, Afrika Matematika. DOI 10.1007/s13370-013-0218-7 (2013), 1-7.
  15. A. Moudafi and M. A. Noor, Split algorithms for new implicit feasibility nullpoint problems, Appl. Math. Inf. Sci. 8 (2014), 2113-2118.
  16. A. Nagurney and A. D. Zhang, Projected dynamical systems and variational inequalities with applications, Kluwer Academic, Boston (1996).
  17. M. A. Noor, Stability of the modified projected dynamical systems, Comput. Math. Appl. 44 (2002), 1-5.
  18. M. A. Noor, Implicit resolvent dynamical systems for quasi variational inclusions, J. Math. Anal. Appl. 269 (2002), 216-226.
  19. M. A. Noor, Resolvent dynamical systems for mixed variational inequalities, Korean J. Comput. Appl. Math. 9 (2002), 15-26.
  20. M. A. Noor, A Wiener-Hopf dynamical system for variational inequalities, New Zealand J. Math. 31 (2002), 173-182.
  21. M. A. Noor, K. I. Noor, E. El-Shemas and A. Hamdi, Resolvent iterative methods for difference of two monotone operators, Inter. J. Optim.: Theory, Methods and Applications. 1 (2009), 15-25.
  22. M. A. Noor, K. I. Noor, A. Hamdi and E. H. El-Shemas, On difference of two monotone operators, Optim. Lett. 3 (2009), 329-335.
  23. M. A. Noor, K. I. Noor and R. Kamal, General variational inclusions involving difference of operators, J. Inequal. Appl. 2014:98 (2014), 16 pages.
  24. M. A. Noor, K. I. Noor, and A. G. Khan, Some iterative schemes for solving extended general quasi variational inequalities, Appl. Math. Inf. Sci. 7 (2013), 917-925.
  25. M. A. Noor, K. I. Noor, and A. G. Khan, Three step algorithms for solving extended general variational inequalities, J. Adv. Math. Stud. 7 (2014), 38-49.
  26. M. A. Noor, K. I. Noor, and A. G. Khan, Dynamical systems for quasi variational inequalities, Ann. Funct. Anal. 6 (2015), 193-209.
  27. I. Petras, Fractional order nonlinear systems: Modeling, analysis and simulation, Higher Education Press (2011).
  28. I. Podlubny, Fractional differential equations, San Siego: Academic Press (1999).
  29. S. M. Robinson, Normal maps induced by linear transformations, Math. Oper. Res. 17 (1992), 691-714.
  30. P. Shi, Equivalence of variational inequalities with wiener-hopf equations, Proc. Amer. Math. Soc. 111 (1991), 339-346.
  31. J. Slotine and W. Li, Applied nonlinear control, Prentice Hall, Englewood Cliffs, NJ (1991).
  32. G. Stampacchia, Formes bilineaires coercivites sur les ensembles convexes, CRA Sciences. Paris. 258 (1964), 4413-4416.
  33. Y. Xia and J. Wang, On the stability of globally projected dynamical systems, J. Optim. Theory Appl. 106 (2000), 129-150.
  34. J. Yu, C. Hu and H. Jiang, ${\alpha}$-stability and ${\alpha}$-synchronization for fractional-order neural networks, Neural Networks. 35 (2012), 82-87.
  35. W. Zeng-bao and Z. Yun-zhi, Global fractional-order projective dynamical systems, Commun. Nonlinear Sci. Numer. Simul. 19 (2014), 2811-2819.
  36. D. Zhang and A. Nagurney, On the stability of projected dynamical systems, J. Optim. Theory Appl. 85 (1995), 97-124.